| Model Number |
CI-1601-05 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Lack of Effect (4065)
| Health Effect - Clinical Code |
Hyporesponsive to stimuli (2683)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly experiencing short circuits.A review of the test data indicated impedance issues.The recipient is scheduled for revision surgery.
Additional Manufacturer Narrative
The recipient is reportedly experiencing decreased performance.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: section d.6b.Advanced bionics considers the investigation into this reportable event as closed.The recipient is reportedly lost to follow up and will not proceed with surgery at this time.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.